# SDR 2006FA0001082

- Difficulty date: November 8, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N200HV
- Make and model: Beech C90A
- Aircraft serial: LJ1478
- Engine: Pwa PT6A21
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Tube
- Part number: 10991004933
- Condition: Cracked
- Location: Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TUBES ARE CRACKING ALONG THE WELDS, WHICH CONNECT THEM TO THE INLET LIP ASSEMBLY.  REQUIRES REMOVAL OF INLET LIP ASSY AND REPAIR OF THE CRACKED WELDS.  (K)
